# SDR CALA2019071801220

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 77,816 hours, 9,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10C CTR PARTITION AREA EMER LENS MISSING REF NON-ROUTINE N .9482805 - SPEC NO.B777-33-3-7030. THE LENS ON SEAT 10C REPLACED AS PER AMM 33-51-05-960-802 REV.86, THE INSTALLATION TEST PERFORMED AND THE RESULT WAS NORMAL.
